The authors report a 49-year-old woman who had been treated with diclofenac for her back pain. Nephrotic syndrome followed by occlusion of the right profound femoral and popliteal arteries occurred. Successful thrombectomy was performed. Another nonsteroidal anti-inflammatory drug (NSAID) was administered by injection during hospitalization. Renal biopsy showed minimal change glomerulopathy (MCG). Remission was delayed despite large-dose steroid administration. The delayed remission in this patient may be caused by impaired renal function and the possible effect of a second period of NSAID administration. The authors present the first case of femoral arterial thrombosis associated with nephrotic syndrome secondary to NSAID-associated MCG. Careful history-taking and physical examination may detect early causes and complications of nephrotic syndrome. Any rechallenge of NSAID should be avoided.
|頁（從 - 到）||358-361|
|期刊||American Journal of the Medical Sciences|
|出版狀態||Published - 6月 2004|